Home > Research > Publications & Outputs > 1-Factorizing Regular Graphs of High Degree-an ...
View graph of relations

1-Factorizing Regular Graphs of High Degree-an Improved Bound

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1/01/1989
<mark>Journal</mark>Annals of Discrete Mathematics
Issue numberC
Volume43
Number of pages10
Pages (from-to)103-112
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We showed eariler that a regular simple graph of even order satisfying d(G) » 6/7|V(G)| was the union of edge-disjoint 1-factors. Here we improve this to regular simple graphs of even order satisfying d(G)≥ 1/2(√7- 1)|V(G)|.